RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 148–155 (Mi zvmmf2267)  

This article is cited in 1 scientific paper (total in 1 paper)

The additive problem of optimal covering

K. G. Sabiryanova

Ekaterinburg

Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 545–551

Bibliographic databases:
UDC: 519.147
MSC: Primary 90C39; Secondary 90B35, 90C27
Received: 06.04.1994
Revised: 22.03.1995

Citation: K. G. Sabiryanova, “The additive problem of optimal covering”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 148–155; Comput. Math. Math. Phys., 36:4 (1996), 545–551

Citation in format AMSBIB
\Bibitem{Sab96}
\by K.~G.~Sabiryanova
\paper The additive problem of optimal covering
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 148--155
\mathnet{http://mi.mathnet.ru/zvmmf2267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395129}
\zmath{https://zbmath.org/?q=an:1161.90518}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 545--551
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2267
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. G. Sabiryanova, “Ob odnom sposobe optimizatsii pokrytiya konechnogo mnozhestva”, Vestnik ChelGU, 1999, no. 4, 183–197  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:49
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020